# SDR F3LA200700285

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 14,388 hours, 7,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK, INSPECTION REPORTED 1 LAMP TOP INOPERATIVE IN L1 DOOR LOWER EMERGENCY EXIT SIGN.  RELAMPED WALL MOUNTED EXIT SIGN BY L1 DOOR IAW AMM 33-51-13-PB401.  OPS CHECKED GOOD.
